# SDR REXA201100004

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 14,327 hours, 11,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FS 640.0 - FS 654.5 STR 22-23L.  PERFORMED A MAJOR REPAIR TO DAMAGED FUSELAGE SKIN BETWEEN FS 640.0 - 654.5 STR 22-23L IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER 601R-53-20161.
